MathSciNet Relay Station
MathSciNet bibliographic data
MR1387625 60E05
Bobkov, S. Extremal properties of half-spaces for log-concave distributions. Ann. Probab. 24 (1996), no. 1, 35–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement